Ask an expert
Question

06 Sep 2007

Water retention in face and abdomen
I am currently on Prednisone for sarcoidosis. The medication is causing me to have a bloated face and tummy. I have been told it is due to water retention. Is there any form of treatment.
Answer 283 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Sats
Unfortunately corticosteroids such as Prednisone do cause water retention and puffiness. Discuss this problem with the doctor who is treating you with the medication as he/she may be able to prescribe mild diuretics to assist you to shed some of the water.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19299 votes
Vote